Medication combinations for EUPD

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
ld01james
February 3, 2018 - 12:13 am
Spam? Offensive?
ld01james
Total Posts: 1
Joined: 02-01-2018
Hi all,
I've recently started back on carbamazepine/Tegretol 800mg, as a mood stabilising drug, after a couple of months break from it.
Recently though, it's been making me vomit each morning when taking it. Thankfully, I am not vomiting the tablets up.
I also take sertraline 200mg, aripiprazole 20mg, buspirone/Buspar 5-20mg, omeprazole 20mg, and asthma medications.
I have read that the Tegretol can cause nausea and vomiting - particularly in high doses like mine is. No, before anybody asks, I've not seen a GP yet. But I wondered if anybody has the same problems?
I've tried splitting up my meds and taking them at intervals, but doesn't seem to have helped.
Thanks in advance.
Regards, ld01james


Best wishes,

ld01james
Spam? Offensive?
ld01james
ld01james
February 3, 2018 - 12:13 am
Hi all,
I've recently started back on carbamazepine/Tegretol 800mg, as a mood stabilising drug, after a couple of months break from it.
Recently though, it's been making me vomit each morning when taking it. Thankfully, I am not vomiting the tablets up.
I also take sertraline 200mg, aripiprazole 20mg, buspirone/Buspar 5-20mg, omeprazole 20mg, and asthma medications.
I have read that the Tegretol can cause nausea and vomiting - particularly in high doses like mine is. No, before anybody asks, I've not seen a GP yet. But I wondered if anybody has the same problems?
I've tried splitting up my meds and taking them at intervals, but doesn't seem to have helped.
Thanks in advance.
Regards, ld01james


Best wishes,

ld01james
bluedragon76
February 3, 2018 - 11:36 am
Spam? Offensive?
bluedragon76
Total Posts: 655
Joined: 10-21-2012
I had been having stomach problems too, my doctor told me to take my meds with food.
This advice has made a world of difference for me, I usually will have my breakfast then eat, do the same thing at supper. The doc also is also having me take a probiotic, I got one from Walmart, it was one of the middle of the road cost wise about $11. I really believe that it has made a difference as well

Blue


Spam? Offensive?
bluedragon76
bluedragon76
February 3, 2018 - 11:36 am
I had been having stomach problems too, my doctor told me to take my meds with food.
This advice has made a world of difference for me, I usually will have my breakfast then eat, do the same thing at supper. The doc also is also having me take a probiotic, I got one from Walmart, it was one of the middle of the road cost wise about $11. I really believe that it has made a difference as well

Blue


Loading...